Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new table of the zeros of the Bessel functions $J_0 \left( x \right)$ and $J_1 \left( x \right)$ with corresponding values of $J_1 \left( x \right)$ and $J_0 \left( x \right)$


Authors: H. T. Davis and W. J. Kirkham
Journal: Bull. Amer. Math. Soc. 33 (1927), 760-772
DOI: https://doi.org/10.1090/S0002-9904-1927-04476-7
MathSciNet review: 1561459
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04476-7

American Mathematical Society